Made some more medical discoveries today. You know the scenario. You've put on weight as a side-effect of the anti-migraine meds. You've tried everything you can to lose said weight. Even eating less ;0) You berate yourself mightily - the only explanation is that you are eating a shed-load more food than you thought. So you keep a food diary. You are DEFINITELY NOT eating too much (and you've been brutally honest, every smidgen is accounted for). Your number-genius husbands checks the maths, he can't figure it out either.
Then a chance comment on a BBC 'drama' tonight - beta blockers make it hard to lose weight. And guess what - they cause confusion. Remember that post - the one where I said I couldn't operate the scales? Man, I wanted to cry. And there have been other incedents lately - forgetting which road to take, to whom I just spoke at a clinic. I thought I was losing my marbles. And I've been feeling down - thought it was because I'm losing my marbles. Nope, that's a side effect. too.
I knew about the nightmares and the cold hands and feet, but I didn't know about the rest...
Things are really sucking here right now. Still, could be worse. I'm warm, dry and not being shot at. Helps me keep some kind of perspective.